Hi I'm a new birthcontrol pill user and I started my pills on a Sunday two days before I was scheduled to get my period . I did not know that you are supposed to start the pills after your period. Anyways I continued to take the pills and my period came at the end of the second week of pills which is a full week before the brown pills. My period has been really heavy and I have had bad cramps for three days. I wanted to know is this normal and also am I going to have another period when I get to the brown pills in a week because I really don't need two periods back to back . Help please
That was break thru bleeding. You'll get a period on the placebos. This will stop as you get used to out.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2011 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 26 Sep 2015 • 1 answer
Updated 6 Jul 2016 • 1 answer
Posted 26 Dec 2018 • 0 answers